American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] David Lee Hilliker and E. G. Straus. On Puiseux series whose curves pass through an infinity of algebraic lattice points. Bull. Amer. Math. Soc. 8 (1983) 59-62. MR 682822.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Bremner and Patrick Morton. The integer points on three related elliptic curves . Math. Comp. 39 (1982) 235-238. MR 658228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kenneth Kramer. Arithmetic of elliptic curves upon quadratic extension . Trans. Amer. Math. Soc. 264 (1981) 121-135. MR 597871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten. Elliptic curves of conductor $11$ . Math. Comp. 35 (1980) 991-1002. MR 572871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley Rabinowitz. The solution of $3y^2 \pm 2^n = x^3$ . Proc. Amer. Math. Soc. 69 (1978) 213-218. MR 0480326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. C. Williams and R. Holte. Computation of the solution of $x\sp{3}+Dy\sp{3}=1$ . Math. Comp. 31 (1977) 778-785. MR 0434946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Shanks. Table errata: ``\"Uber die L\"osung einiger unbestimmten Gleichungen vierten Grades'' (Avh. Norske Vid. Akad. Oslo. I. 1934, no. 14. 1--35) by W. Ljunggren . Math. Comp. 31 (1977) 1049-1050. MR 0441858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrew Bremner. Acknowledgement: ``An equation of Mardell'' (Math. Comp. {\bf 29} (1975), 925--928) . Math. Comp. 31 (1977) 331. MR 0417047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerhard Rosenberger. The uniqueness of the Markoff numbers . Math. Comp. 30 (1976) 361-365. MR 0396413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew Bremner. An equation of Mordell . Math. Comp. 29 (1975) 925-928. MR 0374019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. M. Stephens. On the number of coprime solutions of $y^2 = x^3 + k$ . Proc. Amer. Math. Soc. 48 (1975) 325-327. MR 0357320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. P. Mohanty. On consecutive integer solutions for $y^{2}-k=x^{3}$ . Proc. Amer. Math. Soc. 48 (1975) 281-285. MR 0357319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David E. Penney and Carl Pomerance. Three elliptic curves with rank at least seven . Math. Comp. 29 (1975) 965-967. MR 0376687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David E. Penney and Carl Pomerance. A search for elliptic curves with large rank . Math. Comp. 28 (1974) 851-853. MR 0376686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. P. Mohanty. A note on Mordell's equation $y\sp{2}=x\sp{3}+k$ . Proc. Amer. Math. Soc. 39 (1973) 645-646. MR 0316377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Rosen and G. S. Patterson. Some numerical evidence concerning the uniqueness of the Markov numbers . Math. Comp. 25 (1971) 919-921. MR 0300972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1